What are some causes of blurred and double vision after reading or doing computer work for 15 minutes? I was diagnosed with polymyosites 10 years ago and have been taking cellcept and prednisone. I was told about four years ago that I had blepharitis but the treatments did not really help my vision. I have tried eye drops which do not help. I've had a lazy right eye since child hood and have had two eye surgeries for wandering and crossed eyes and may have another soon. I wear glasses all the time. Should I ask my opthamologist to maybe investigate myasthenia gravis...sometimes after reading I feel I have to really work hard to keep my eyes open. I sometimes get pain around my left eye socket and my eye hurts but I've always attributed that to sinus problems. Have you heard of someone with polymyositis also having MG? I was also recently diagnosed with Hashimatos. Thanks for your suggestions.
First, you are probably only reading with one eye - so that causes a lot of eyestrain. Since you therefore have to stare so much more intently, you will likely get more drying of the cornea. Again, since you have a lazy eye, I suspect you may not have true binocular double vision as you might see in MG, but rather may be having monocular double vision in your good eye due to a dried out cornea and eye strain. Make sure you see an ophthalmologist EyeMD to be evaluated for the double vision, possible dry eyes and to make sure you have the correct glasses prescription.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.